I wonder if you are able to put my mind at rest, as my GP is being rather dismissive and blames all of this on my underactive thyroid - recent blood test confirmed it is overactive so my thyroxine intake has been reduced slightly.
Approx 1 yr ago I started to suffer with cloudy urine and continue to do so. Some days it is very bad others it is clear.
Every urine test has confirmed there is protein in my urine. However, my blood test confirmed I have normal kidney function. My GP referred me to a Urologist earlier this year and I have had a CT Scan, Ultrasound, X-rays and a Cystoplasty test (not sure how you spell it). All tests have come back clear, apart from the CT Scan that confirms my left kidney has a lot of scarring due to past infections.
I have suffered many kidney infections in the past and wonder if this has caused my problems. I have pain in my lower back and my right kidney is very painful.
My urologist has confirmed that there is nothing they can do for me as it is not a urine problem and I am now having to be referred to a Renal Physcian for further investigation.
Please can someone explain to me what a leaking kidney is and why is it doing it? I have also started to suffer with bouts of nausea, diarreah, swelling hands and feeling exhausted and weak.
I am a 39 year old woman, work full time and also study for a degree. I am generally in good health apart from the underactive thyroid. I also suffer with acid reflex disease.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.